| Model Number |
9545C |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour meter.The customer had changed the meter's battery a day before the event.The date and time on the meter were set incorrectly.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, the device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.Section h4 of the initial report indicated the device manufacture date for the suspected contour meter with serial #(b)(6) as 04-apr-2020.The correct device manufacture date is 04-apr-2009.Section h4 has been updated.